On the denseness of solutions to elliptic problems with localized
Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1317-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_6_a7,
author = {Ya. A. Roitberg and Z. G. Sheftel},
title = {On the denseness of solutions to elliptic problems with localized},
journal = {Doklady Akademii Nauk},
pages = {1317--1320},
year = {1989},
volume = {305},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a7/}
}
Ya. A. Roitberg; Z. G. Sheftel. On the denseness of solutions to elliptic problems with localized. Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1317-1320. http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a7/